# SDR ASAA1048055

- Difficulty date: July 8, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 40,830 hours, 22,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Part serial: 2726
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP DELAM OUTBOARD TRAILING EDGE CORNER UPPER SIDE.  REPAIRED LEFT INBOARD AFT FLAP UPPER SIDE IAW B737 400 SRM 51 70 10 REPAIR 4.
